# SDR RAIA00404019

- Difficulty date: April 24, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft serial: 145021
- Aircraft time: 10,769 hours, 9,733 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5621 - STL - BRAKE 2 OVERHEAT INDICATION.  MAINTENANCE DEFERRED NR 2 BRAKE HEAT INDICATION PER MEL 32-40-01.  SUBSEQUENTLY CLEARED DMI BY REPAIRING SHORTED WIRE AT PIN A CANNON PLUG P 1090.
